Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having PVC. On metropol which does not seem to help. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Last year I was diagnosed with having PVCs. I have had 2 ecgs done and consulted 3 doctors and they all said there was nothing wrong other than I have PVCs. A doctor prescribed metropol of which I stopped taking because I was doing OK without it. Here recently the PVCs have return more frequently and are so bothersome they interfere with life. I am currently taking the metropol again and doesn't seem to help. Any suggestions?
Posted Mon, 18 Nov 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Shruti Rijhwani 45 minutes later
Brief Answer:

Detailed Answer:
Dear Sir ,

Thank you for posting your query on XXXXXXX

Well looking into your problem I would like to tell you that it is not always that PVCs are harmful and due to some pathology , even excessive caffeine intake anxiety , panic etc . may lead to PVCs without any significant cause .

Metoprolol is a safe medicine to be taken for this and is highly effective .I will suggest you to see a cardiologist because the pattern of the beats and frequency needs to be established and then only further medicine will be decided or may be a dose adjustment would be needed .

Kindly see your doctor as soon as possible and 2D ECHO will also be required to look for any pathological cause.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor